# SDR HNAA2016121900345

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 59,112 hours, 66,034 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Dirty
- Location: Autofeather
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER DID NOT ARM ON TAKEOFF ROLL.  INSPECTED AND FOUND DIRTY MICRO SWITCHES, CLEANED AND LUBED, OPS CHECKED GOOD.OK FOR SERVICE AT THIS TIME.
